# SDR ASOA201100962

- Difficulty date: May 13, 2011
- Submitted: May 17, 2011
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 22,264 hours, 19,403 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 484
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATTACH ANGLE FOR INTERCOSTAL AT FS 484, LBL 37 IS CRACKED.  REPAIRED ATTACH ANGLE IAW REO 601R-53-41-059.
